# SDR SA05007

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Zone 200
- Part time: 12,574 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PIT- FLIGHT 130 - EN-ROUTE DEN TO PIT - DURING THE FLIGHT, THE FIRST OFFICER RIGHT FORWARD OUTSIDE WINDSHIELD CRACKED.  FLIGHT FOLLOWED THE QRH AND CONTINUED TO PIT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OPERATIONALLY CHECKS OK.
